# SDR CALA2023121803659

- Difficulty date: December 18, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,301 hours, 19,038 cycles
- Engine: Pwa PW4060
- Engine time: 79,990 hours, 11,533 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

L ENG TAIL PIPE FIRE ON FUEL INTRO NO FIRE INDICATIONS BUT LARGE FIRE REPORTED
